# SDR MASA20201228143

- Difficulty date: December 4, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DISCREPANCY IN REF NRC S/N 00733 DURING LOWER TCAS ANTENNA REMOVAL CORROSION ON EXTERNAL FUSELAGE SKIN WAS FOUND (SETTLEMENT ON ANTENNA AREA).  CORRECTIVE ACTION: CORROSION ON EXTERNAL FUSELAGE SKIN  (SETTLEMENT ON ANTENNA AREA) WAS REPAIRED PER REO 670-53-21-1250 REV B.
